# SDR REXA96060

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324PX
- Make and model: Saab SF340A
- Aircraft serial: 340A048
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080031
- Condition: Failed
- Location: Right
- Component: Lucas
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR LIGHT CAME ON DURING CLIMB-OUT AT MSP.  REMOVED AND REPLACED RIGHT STARTER/GENERATOR IAW SAAB MM 24-31-05.  F/C IS GOOD.  (M)
